Change in nail colour
Feb 13, 2010
I have been on combivir and stocrin for 3 yrs + and have never had any opportunistic infections, but the colour of my nails have changed to pinkish pale colour, i am a black south african aged 35. Is there a need to panic ?
Response from Dr. Young
Hello and thanks for your post from RSA.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush A Symptom Of Acute HIV Infection?
- Dry Cough After French Kissing Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Does Gardasil Work If Already Have Hpv?
- How Long Does It Take For The Results Of A Hepatitis B Test?
- Over The Counter Treatment For Oral Thrush
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.